American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F18) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Nguyen Cong Phuc and Igor E. Verbitsky. Quasilinear equations with source terms on Carnot groups. Trans. Amer. Math. Soc. 365 (2013) 6569-6593.
Abstract, references, and article information   
View Article: PDF

[2] Natàlia Castellana, Juan A. Crespo and Jérôme Scherer. Postnikov pieces and $B\mathbb{Z}/p$-homotopy theory. Trans. Amer. Math. Soc. 359 (2007) 1099-1113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] V. V. Bludov and A. M. W. Glass. On the variety generated by all nilpotent lattice-ordered groups. Trans. Amer. Math. Soc. 358 (2006) 5179-5192. MR 2238913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nicola Garofalo and Federico Tournier. New properties of convex functions in the Heisenberg group. Trans. Amer. Math. Soc. 358 (2006) 2011-2055. MR 2197446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Fernando Muro. Suspensions of crossed and quadratic complexes, co-H-structures and applications. Trans. Amer. Math. Soc. 357 (2005) 3623-3653. MR 2146642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ku Yong Ha, Jong Bum Lee and Kyung Bai Lee. Maximal holonomy of infra-nilmanifolds with $2$-dimensional quaternionic Heisenberg geometry. Trans. Amer. Math. Soc. 357 (2005) 355-383. MR 2098099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Karel Dekimpe. Hyperbolic automorphisms and Anosov diffeomorphisms on nilmanifolds. Trans. Amer. Math. Soc. 353 (2001) 2859-2877. MR 1828476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Francis Oger. The direct decompositions of a group $G$ with $G/G'$ finitely generated . Trans. Amer. Math. Soc. 347 (1995) 1997-2010. MR 1282895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ursula Martin Webb. The Schur multiplier of a nilpotent group . Trans. Amer. Math. Soc. 291 (1985) 755-763. MR 800261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1